# SDR DHL2005741585

- Difficulty date: April 29, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RUDDER T/E DENTED 4 INCHES ABOVE 4 TAB HINGE RT.  CUT OUT DAMAGED AREA  IAW B727 SRM 51-40-2 FIG 1.  FABRICATED REPAIR DOUBLER  IAW B727 SRM 55-40-2 FIG 2 AND SRM 51-40-2 FIG 1.  TREATED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR DOUBLER IAW B727 SRM 51-40-2 FIG 1.
